# SDR CALA2024112801343

- Difficulty date: November 26, 2024
- Submitted: November 29, 2024
- Operation: Air carrier
- Aircraft: N27239
- Make and model: Boeing 737824
- Aircraft serial: 28951
- Aircraft time: 77,295 hours, 28,736 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY EX IT LIGHT BURNED OUT PLACED NEW SERVICEABLE BULB IN THE AFT RH OVERWING OUTSIDE PATH LIGHT AS REQUIRED , NO ADDITIONAL DEFECTS NOTED , LIGHT NOW WORKS NORMAL.
